Full Weekend Program

Day 2 Sat 8th July

  • Bass Coast Whale Discovery Trail

    Various locations
    All Times , Free
    Download

    Follow the brand-new whale trail at iconic viewing points along Bass Coast and Phillip Island to search for whales. The trail leads you to a range of viewing points with interpretive signage providing an insight to migratory whales and their behaviours.
    Maps available at Visitor Information Centres Cowes, Newhaven and Inverloch.

  • Winter Whale Cruise

    Cowes jetty
    9.30am-1.30pm , $125 Ad, $85 Ch.
    SOLD OUT BOOK FOR OTHER DAYS

    4 hour coastal cruise around Phillip Island in search of the majestic great whales, and a visit to Seal Rocks, with regular dolphin and albatross sightings. Includes morning tea and lunch.

  • Boomerang Bags Phillip Island and San Remo

    Cowes Cultural Centre
    10am-5pm , Free

    Get together to help shift society’s throw-away mentality with this simple and sustainable community initiative to replace single use plastic bags using recycled and up-cycled materials. Join in with the decorating project to help create a more sustainable future, one bag at a time.

  • Whale Art Installation

    Cowes Cultural Centre
    10am-5m , Free

    An exhibition of artworks created by local school children highlighting marine wildlife conservation issues, as seen through the eyes of our future environment protectors and ambassadors.

  • Phillip Island Gallery

    Cowes Cultural Centre
    10am-5pm , Free

    View a special display by our Award winning Basket Weaver Meg McCarthy. Meg winner of the 2017 Tidelines exhibition will have on display some of her recycled beach litter Art. Also on display will be the work of our Member Jim Cunneen who makes amazing Art works from natural items, see his amazing replica ships that are made from bark, shells and seed pods. Snow Lacco president of the Gallery will be at the Gallery all day, he has lived in Cowes more than 60 years, and has spent his life as a career fisherman, so he has lots of stories to share.

  • Marine Wildlife Photo Exhibition

    Cowes Cultural Centre
    10am-5pm , Free

    Celebrate the works of some of our most talented marine and wildlife photographers who have captured the island and its marine inhabitants in all their wild beauty. PhotoRangers, Chris Farrell, Unearthed Designs.

  • Spot a Whale

    Cape Woolamai Surf Lifesaving Club (10am), Pyramid Rock (11am)
    10am-12pm , Free

    Meet a marine biologist and learn to spot a whale from Phillip Island's magnificent lookouts at Cape Woolamai and Pyramid Rock. Enjoy the magnificent views of Bass Strait while you look for the tell-tale signs of a whale.

  • Be Smart, Choose Tap

    Cowes Cultural Centre
    10am - 5pm , Free

    Westernport Water is helping customers to enjoy a healthy, environmentally friendly and low-cost community lifestyle through the Choose Tap Initiative. Choose Tap aims to promote the benefits of drinking tap water as part of a healthy lifestyle and as a positive alternative to bottled water.

  • Marine Research Session

    Antarctic Journey, The Nobbies Centre
    11am-12pm , $18 Ad, $9 Ch.
    Book Now

    Join one of Phillip Island Nature Parks’ biologists to learn about marine ecosystems and the research being undertaken in the waters that many whales and dolphins call home. Enjoy the hands-on family fun, interactive displays, cinematic walk-through experiences and augmented reality technology as you take a virtual journey to the world’s most extreme continent in the Antarctic Journey at the Nobbies.

  • Plastic Bag Free Phillip Island and San Remo

    Cowes Cultural Centre
    12.30pm-1.30pm , Free

    Connect with the community and learn through positive stories and creative ideas how we can work towards Phillip Island and San Remo becoming a voluntary single-use plastic bag free community. Discover how far the age of plastics has invaded our waterways in the visually stunning short documentary film Baykeepers, followed by an enlightening Q&A session.

  • Whale out of Water

    Cowes Cultural Centre
    1pm-4pm , Free
    SOLD OUT

    Kids of all ages will love climbing into the giant inflatable whale and learn all about the fascinating world of whales.
    45 minute sessions at 1pm, 2pm and 3pm
    Presented by Dolphin Research Institute.

  • EcoBoat Adventure Tour to Seal Rocks

    Cowes Jetty
    1pm – 2.30pm , $85 Ad, $65 Ch.
    Book Now

    Experience the thrill of a high speed 90 minute boat ride along Phillip Island's rugged and spectacular coastline to enjoy an up close encounter with one of Australia's largest colonies of fur seals.

  • Seal Watching Cruise

    Cowes Jetty
    2pm – 4pm , $80 Ad, $55 Ch.
    SOLD OUT BOOK FOR OTHER DAYS

    2 hour coastal cruise to Australia's largest breeding colony of fur seals, includes commentary, wildlife information, children's activities, and free tea, coffee and cake.

  • Wildlife and Whale Spotting Photography Workshop

    Cape Woolamai
    2pm-6pm , $70
    Booking and Details

    Cape Woolamai Track photographing wallabies, native birds and other creatures along the way. High on the Cape Track that provides one of the best lookout spots on the island for migrating whales. In this workshop we'll be teaching fundamental principles of wildlife photography so that you get the best shot possible covering things like camera settings, focus, composition and animal behaviour. All workshop facilitators are island locals and professional photographers who have an intimate understanding of the environment, seasonal fluctuations, animals and conditions on the island.
    Note this is a 3-4 hour workshop and participants need a moderate level of fitness. We will be doing a 7k hike.

  • EcoBoat Cape Explorer Tour

    Rhyll Jetty
    3.15pm – 4.15pm , $55 Ad, $38.50 Ch.
    Book Now

    Experience the thrill of a high speed 1 hour tour from Rhyll to the spectacular coast of Cape Woolamai.

  • MOVIE: Melbourne Down Under (PG)

    Cowes Cultural Centre
    5pm - 6pm , Free

    See the colours and spectacular diversity of the bay come to life. You’ll meet charismatic marine mammals, deadly jet-powered predators and witness remarkable feeding behaviours that have never been filmed before. With special guest Sheree Marris for Q&A.

  • MOVIE: Birthplace of the Giants (G)

    Cowes Cultural Centre
    7pm – 8.15pm , Free

    Marvel at this groundbreaking documentary featuring the southern Humpback Whales migration from the Antarctic through WA's Kimberly region.